Open Access
Translator Disclaimer
October 2009 The differentiable-invariance of the algebraic multiplicity of a holomorphic vector field
Rudy Rosas
J. Differential Geom. 83(2): 337-396 (October 2009). DOI: 10.4310/jdg/1261495335

Abstract

We prove that the algebraicmultiplicity of a holomorphic vector field at an isolated singularity is invariant by topological equivalences which are differentiable at the singular point.

Citation

Download Citation

Rudy Rosas. "The differentiable-invariance of the algebraic multiplicity of a holomorphic vector field." J. Differential Geom. 83 (2) 337 - 396, October 2009. https://doi.org/10.4310/jdg/1261495335

Information

Published: October 2009
First available in Project Euclid: 22 December 2009

zbMATH: 1188.32007
MathSciNet: MR2577472
Digital Object Identifier: 10.4310/jdg/1261495335

Rights: Copyright © 2009 Lehigh University

JOURNAL ARTICLE
60 PAGES


SHARE
Vol.83 • No. 2 • October 2009
Back to Top